Aa
A
A
Close
1654177 tn?1319842094
Dry sinuses. Sore throat and ear ache getting worse each day since TX
I started TX with Victrelis on September 16th. I have had dry sinuses since I started and a sore throat off and on on my left side only. for the past month, the sore throat has been constant on just the left side, but mild. During the past week, the pain is about a 6 or 7 on a scale of 1-10, and I have an ear ache on the left too. I use a humidifier, saline nasal spray, sometimes neti pot and chloroseptic throat spray when needed. I am seeing the doctor today, but I am almost positive I don't have an infection, it is just dry, inflamed and irritated. Has anyone else experienced anything similar on TX, how do you treat it properly? any suggestions? :(
Cancel
8 Answers
Page 1 of 1
1714930 tn?1319648173
same here no infection just dry sinuses. My throat has been OK, no issues. Hope your feeling better soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1711722 tn?1356491154
Hey Ciera,

The ear pain I had was associated with Vertigo.  Sounds like you are doing all the right things, so I am glad to hear you are having your doc check into this too.  My only suggestions, because they have helped me:

1.  Steam - - Mouth breathe over a cup of hot tea, as it will open up your sinuses, moisten your throat and eyes
2.  Cough drops -- Halls with Menthol
3.  Vicks plug in -- a very small vaporizer; costs about $8 at Walgreen's

For the ear pain......I took Advil.  Nothing really took it totally away.  OH wait!  Chiropractic did help some too.  Hope this helps and I hope your doc is able to help you soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1794638 tn?1345158661
Oh Gee !  Sounds like you have the same crud I did about 3 weeks ago.   Everything that was mentioned in previous posts I did and helped except for the headache that came with it.   Doctor prescribed me a z-pak ( azithromyicin)  You only take it for 5 days and it literally stomped the infection with in a day.  Really !     Keep the humidifier going !   It will get better.   I know there is a lot of crud out there right now, my family , grandchildren and everyone has it.  It just doesnt make it any better when your having tx sx too.   Really gets confusing to what is causing what.     Keep you head up and rest, rest , rest !     Hugs and prayers to you xoxo
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1794638 tn?1345158661
One more thing !  Get you some Gatorade  G2 ,   and keep extra super hydrated with water.  Drink till your I teeth are floating,  Got to get them poisons out of your body .  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
190885 tn?1333029491
it was the riba for me...i couldn't shake it...ear to throat it was a drag but i couldn't find anything to do about that sx....good luck......billy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1658980 tn?1330715150
there is a nasal gel by Ayr that worked really well for me.  I did the saline and the neti but it did not seem to last long - the gel kept it moisturized for much longer at a time.  I had the sore throat and swollen lymph nodes which caused an ear ache too.  I just had to ride it out because it was not an infection.  Good luck - it does get better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1654177 tn?1319842094
Thank you. i will try that. I went to the doctor yeterday, she examined me , and it is not an infection. With each side effect, I feel like it will never go away! All the other sides have passed, they come and go, of course, but they do pass. This one is lasting a long time, I am very uncomfortable. Maybe if I eat soft foods and nurse it, it will get better. Thanks everyone for posting.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1654177 tn?1319842094
Well, it turns out I had a tonsil stone, (tonsilloth) lodged in the pocket of my left tonsil. I got it out, it was pretty aweful and the size of a raisin. This might be happening because of the side effects from TX. I have never had this happen before, I am hoping to get a referral to an ENT this week.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
317787 tn?1473362051
Blank
Dee1956 commented on Jade59's status
12 hrs ago
406584 tn?1399591666
Blank
Dee1956, and 10356 commented on dominosarah's status
22 hrs ago
317787 tn?1473362051
Blank
Dee1956 commented on atthebeach's status
Sep 27
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources